Doctor insights on:
Citalopram Allergy In Children
Citalopram is a ssri medication used to treat anxiety and depression disorders, it's also used to treat ptsd and ocd. It takes 4 to 6 weeks to be fully effective. Side effects; sedation, minor temporary stomach issues, delayed orgasm in males and rarely weight gain. It is ...Read more
Answered already: I notice that you have several specific questions about definitions. All of them are important since they have concern to you especially any question about a medication overdose. You should discuss all of them together with your psychiatrist as well as with your therapist. ...Read more
Yes: All drugs can cause an allergic reaction. The best way to tell is if the rash started a 1-3 days after starting the drug and you have taken no other drugs. If you think you are having a reaction, call your doctor. If you get symptoms like throat swelling or trouble breathing, get to the emergency room. ...Read more
Wife has bad chest cold. Coughing yellow phlegm. Sore from coughing, lack of sleep. Takes citalopram and clonazepam for panic attacks, zyrtec (cetirizine) for allergies. What to take now and when to get help. ?
Symptomatic care: Most colds go away on their own and do not need medications, even with phlegm. Fluids, rest, tylenol (acetaminophen) for pain can all be helpful. Sometimes antihistamines like zyrtec can make getting secretions loose harder. Some folks feel vitamin c helps, and it likely will not hurt, but no great studies exist. Zinc lozenges may have a role. Get help for worsening shortness of breath, fever, lasts 7-20 days. ...Read moreSee 3 more doctor answers
Can i take Claritin (loratadine) d while on celexa? My allergies have been acting up and i'd like to take some claritin, (loratadine) is there a possible bad drug interaction I should be worried about?
Do you doctors know anyone who has had healthy mentally stable children whilst taking citalopram during pregnancy! stressed about what to do!
I read on the net children born to mothers on citalopram are at higher risk of autism? Have you doctors come across this? I am ttc and getting put off
Be careful: Temazepam is a CNS depressant most commonly prescribed to treat insomnia. Taking a CNS depressant with an SSRI, such as citalopram, can enhance the adverse effects of the SSRI, particularly psychomotor impairment. You shouldn't be taking either of these drugs without the guidance and authorization of a physician, preferably a mental health professional. ...Read moreSee 2 more doctor answers
Please clarify: Not clear what you're asking. Dose, reason for taking and wanting to stop not known. Are you asking if you should stop med or if there is withdrawal or how to stop med? Best to discuss with prescribing doctor. Please consider re-submitting with more information for a better response. ...Read more
Never safe: it is never safe to take more medications then prescribed by your physician. go to the ER for appropriate care and treatment. ...Read more
Celexa (citalopram): I haven't heard that! in 2011 the fda suggested a dose of no more than 40 mg a day in people younger than 60 and 20 mg a day in people over age 60 because there was some evidence it could contribute to heart problems. However, a recent study from the veterans health administration did not find increased vascular risk (2013). I don't know if the guidelines/regulations are different in canada though. ...Read more
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more